# SDR DL757950684

- Difficulty date: February 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 655446565
- Condition: Delaminated
- Location: Nose
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE OF RADOME WAS DELAMINATED AND EXCEEDED MOISTURE LIMITS.  REMOVED AND REPLACED INNER SKIN AS PER B-757 SRM 53-10-72.  DAMAGE WAS REPAIRED DURING SHOP VISIT.
